# SDR CALA2018011200146

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 66,069 hours, 16,084 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Mid Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY COFFEEMAKER SMELLED OF BURNING RUBBER.  ODOR CLEARED, NO PROBLEM FOUND. OPS CHECKED NORMAL.
